# SDR COMA0860094

- Difficulty date: January 21, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 19,925 hours, 16,885 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5154 - UPON SELECTION OF FLAPS TO 8 DEGREES, RECEIVED FLAPS FAIL CAUTION MESSAGE.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.
